# SDR 96UAL900632

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Wire
- Condition: Worn
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM PHL, RECEIVED EICAS MESSAGE ON LEFT ENGINE PRIMARY CONTROL, ACCOMPANIED BY LENGTHY SECONDARY CONTROL MESSAGE.  FLIGHT DIVERTED TO ORD.  CONNECTOR W2P7 ON FUEL CONTROL HAD LOOSE BACKSHELL.  WIRES WERE TWISTED IN BUNDLE INSIDE BACKSHELL.  ONE WIRE HAD INSULATION WORN THROUGH.  REPAIRED INSULATION AND INSTALLED CONNECTOR.  OPERATION CHECKS NORMAL.
